Some operator inequalities associated with Kantorovich and Holder-McCarthy inequalities and their applications


Basaran H., GÜRDAL M. , GÜNCAN A. N.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.1, pp.523-532, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1811-10
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.523-532

Abstract

We prove analogs of certain operator inequalities, including Holder-McCarthy inequality, Kantorovich inequality, and Heinz-Kato inequality, for positive operators on the Hilbert space in terms of the Berezin symbols and the Berezin number of operators on the reproducing kernel Hilbert space.